Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/61803
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorVasilyev, V. B.-
dc.date.accessioned2024-03-29T09:49:19Z-
dc.date.available2024-03-29T09:49:19Z-
dc.date.issued2023-
dc.identifier.citationVasilyev, V.B. On Some Elliptic Boundary Value Problems in Conic Domains / V.B. Vasilyev // Computational Mathematics and Mathematical Physics. - 2023. - Vol.63, №8.-P. 1437–1443. - Doi: 10.1134/S096554252308016X. - Refer.: p.1443.ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/61803-
dc.description.abstractA model elliptic pseudodifferential equation in a polyhedral cone is considered, and the situation when some of the parameters of the cone tend to their limiting values is investigated. In Sobolev-Slobodetskii spaces, a solution of the equation in the cone is constructed in the case of a special wave factorization of the elliptic symbol. It is shown that a limit solution of the boundary value problem with an additional integral condition can exist only under additional constraints on the boundary functionru
dc.language.isoenru
dc.subjectmathematicsru
dc.subjectmathematical analysisru
dc.subjectpseudodifferential equationru
dc.subjectelliptic symbolru
dc.subjectconeru
dc.subjectwave factorizationru
dc.subjectdomain with cutru
dc.titleOn Some Elliptic Boundary Value Problems in Conic Domainsru
dc.typeArticleru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Vasilev_On_Some_23.pdf342.62 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.